Reversible DNA codes using skew polynomial rings

Creative Commons License

GÜRSOY F., Oztas E. S., Siap I.

APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING, vol.28, no.4, pp.311-320, 2017 (SCI-Expanded) identifier identifier


In this study we determine the structure of reversible DNA codes obtained from skew cyclic codes. We show that the generators of such DNA codes enjoy some special properties. We study the structural properties of such family of codes and we also illustrate our results with examples.